Skip to main content

Spinal cord infarction associated with use of phentermine

This is a preview of subscription content, access via your institution.

Fig. 1

References

  1. New PW, McFarlane CL (2012) Retrospective case series of outcomes following spinal cord infarction. Eur J Neurol 19:1207–1212

    CAS  PubMed  Article  Google Scholar 

  2. Kokkinos J, Levine SR (1993) Possible association of ischemic stroke with phentermine. Stroke 24:310–313

    CAS  PubMed  Article  Google Scholar 

Download references

Conflict of interest

None declared.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Vasuki Himabindu Dandu.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dandu, V.H., Bradley, L., Hoffman, P. et al. Spinal cord infarction associated with use of phentermine. Acta Neurol Belg 114, 157–158 (2014). https://doi.org/10.1007/s13760-013-0227-1

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s13760-013-0227-1

Keywords

  • Methamphetamine
  • Fenfluramine
  • Degenerative Disc Disease
  • Phentermine
  • Phenylpropanolamine